| Model Number |
N/A |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redp1413 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (redp1413) have been reported from the same facility.
Event or Problem Description
It was reported leaking on the exterior tubing around the hub and/or at the hub was noticed on 2 catheters in this lot.Picc was placed in the basilic vein and no patient harm was reported.This report addresses the first device.